Ohio, 2010

Heavy Snow in Ohio, February 5 to 6, 2010

February 5 to 6, 2010 · NWS ILN · 28 events in 28 counties and zones

Low pressure tracked from the Gulf of Mexico to the southern Appalachians on Friday, February 5th. A wintery mix overspread much of the region early on Friday and transitioned to all snow, bringing significant snowfall to the area on Saturday, February 6th.

Where it happened

Every event with a place to put it; 28 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Low pressure tracked from the Gulf of Mexico to the southern Appalachians on Friday, February 5th. A wintery mix overspread much of the region early on Friday and transitioned to all snow, bringing significant snowfall to the area on Saturday, February 6th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 5, 6:50 AM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Feb 5, 6:50 AM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
650 AM EST FRI FEB 5 2010

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE DEEP SOUTH TODAY INTO
TONIGHT...SPREADING ITS WINTRY PRECIPITATION ACROSS THE REGION
INTO SATURDAY. HIGH PRESSURE WILL WORK INTO FOR SATURDAY NIGHT AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
00Z MODELS CONTINUE TO REMAIN IN GOOD AGREEMENT ON STORM SYSTEM
THAT IS BEGINNING TO AFFECT THE AREA. SFC LOW IS FCST TO LIFT
ACROSS GA INTO THE CAROLINAS TODAY. SFC TROF WILL EXTEND BACK
ACROSS THE TN VLY INTO THE LOWER OH VLY...PROVIDING GOOD
ISENTROPIC LIFT. THIS WILL COMBINE WITH CLOSED H5 LOW SWINGING OUT
OF THE PLAINS.

PCPN WILL GRADUALLY OVERSPREAD THE FA TODAY. ACROSS THE S...PCPN
WILL BEGIN AS A COLD RAIN. FARTHER N WHERE THE COLDER AIR IS A
LITTLE MORE ENTRENCHED IT SHOULD START AS SNOW. AS THE SUN COMES
UP AND WITH A LITTLE SURGE N OF WARMER TEMPS ALOFT...EXPECT THE
PCPN TO FALL AS RAIN OR RAIN/SNOW MIX IN THE S. THE RAIN/SOW LINE
SHOULD START TO HEAD S AFT 18Z...AS THE SFC LOW BEGINS TO PULL AWAY.

LOOKS LIKE A DEFORMATION AREA WHERE THE BEST SNOWS WILL FALL MAY
SET UP NR I-70 LATE IN THE AFTERNOON.

STAYED BELOW GUIDANCE TEMPS FOR TODAY...CLOSE TO PREV TEMP
NUMBERS. WITH E FLOW AND PCPN TEMPS SHOULD HAVE A HARD TIME RISING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
AS SFC LOW REACHES THE SE COAST BY 00Z SAT...COLDER AIR WILL
CONTINUE TO WORK IN FRI NGT...CHANGING PCPN TO ALL SNOW FROM NW TO SE.
BEST THERMAL SETUP FOR HEAVY SNOW MAKING SETS UP AROUND 00Z NR
I-70 WITH H8 TEMPS -2 TO -4 C. MODELS SEEM A LITTLE COLDER THIS
RUN...THUS ARE PRODUCING A LITTLE MORE SNOW. UPPED SNOW AMOUNTS IN
THE I-70 CORRIDOR BY 2 TO 4 INCHES...AND AN INCH OR SO FARTHER S. WINDS
WILL INCREASE TNGT AS PRESSURE GRADIENT PICKS UP...WHICH WILL
PROBABLY CAUSE BLOWING AND DRIFTING OD THE SNOW .

SN WILL STILL BE AFFECT THE AREA AT DAWN SAT...BUT AS LOW PULLS
OFF THE E COAST...THE PCPN WILL TAPER OFF FROM W TO E AND SHOULD
BE CONFINED TO ERN AREA SAT AFTN.

QUICK SUMMARY OF NEW STORM TOTAL 8-12 ALONG I-70...TAPERING DOWN
TO 4-6 ALONG THE OH RIVER.

HIGH PRESSURE BUILDS IN FROM THE N SAT NGT. NAM HOLDS A LOT MORE
LOW LEVEL MOISTURE THAN THE GFS...THUS KEPT SKIES PARTLY CLOUDY.
LOWERED TEMPS FOR LOWS SUN MRNG. IF WE CLEAR OUT...TEMPS WILL FALL
EVEN MORE.

EXPECT SOME SC IN THE CAA ON SUNDAY. KEPT HIGHS BELOW MOS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
CONFIDENCE INCREASING ON ANOTHER WINTER WEATHER EVENT TO IMPACT
THE AREA MONDAY NIGHT AND TUESDAY...AS MODELS COME INTO MUCH
BETTER AGREEMENT WITH THE EVOLUTION OF THE NEXT SYSTEM. GFS HAS
HAD THE BEST HANDLE ON THIS SYSTEM...AND CHOSE TO FOLLOW CLOSELY
ITS ENS MEAN FOR TRACK AND TIMING. THIS BRINGS SFC LOW NEAR OR
JUST SOUTH OF THE CWA BY 12Z SAT...WHICH WOULD BRING LIGHT SNOW
INTO MUCH OF THE CWA MONDAY NIGHT AND TUES. MAY SEE SOME RAIN
MIXED IN...ESPECIALLY ACROSS THE SOUTHERN THIRD OF THE CWA. AT
THIS TIME APPEARS THAT SOME SNOW ACCUMULATION IS POSSIBLE...BUT
STILL MUCH TOO EARLY TO DETERMINE DETAILS OF WHERE AND HOW MUCH
UNTIL MODELS HAVE TIME TO SETTLE ON A COMMON SOLUTION. SCATTERED
SNOW SHOWERS POSSIBLE WEDS AS UPPER LOW SETTLES INTO THE
REGION...WHICH WILL BRING BELOW AVG TEMPS WEDS AND THURS.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
ADDED A LITTLE MORE TIME IN THE RAIN AT KCMH/KLCK THIS MORNING AND
EARLY AFTERNOON. STILL FEEL THAT THE I-70 CORRIDOR WILL SEE LITTLE
IF ANY RAIN TODAY AS THE SNOW FALLING THROUGH THE LOWER ATMOSPHERE
HERE WILL NOT SPEND MUCH IF ANY TIME IN THE WARM LAYER ALOFT. THAT
BEING SAID...SOME PELLETS WERE INTERSPERSED WITH THE RAIN HERE AT
KILN EARLY THIS MORNING. OBSERVATIONS SOUTH AND IN THE RAINFALL
ARE COMING IN ABOVE FREEZING ALTHOUGH I COULD NOT RULE OUT SOME
PELLETS HERE OR ZR ON SUB FREEZING SURFACES THAT ARE NOT
PAVEMENT/GROUND. THIS WILL ONLY BE FOR A BRIEF TIME EARLY THIS
MORNING. DAYTIME SHOULD PERMIT A SLIGHT INCREASE IN TEMPS THROUGH
THE LAYER...LIMITING THE AMOUNT OF TIME SUPER COOLED DROPS WILL
FALL THROUGH A SUB-FREEZING ATMOSPHERE.

CIGS WILL REMAIN VFR WITH SOME LIGHT PRECIP POSSIBLE FOR A FEW
HOURS. THIS WILL PRECEDE A QUICK DROP INTO MVFR THEN IFR WITH A
MORE STEADY RAIN THIS MORNING IN CINCY METRO...SNOW BY THE
AFTERNOON AT KILN/KDAY. AS STATED WITH THE MORNING UPDATE...ENOUGH
WAA MAY BE PULLED INTO THE EAST TO MIX KCMH/KLCK WITH SOME RAIN
THIS MORNING UNTIL THE HEAVIER PRECIP BEGINS AS SNOW IN THE
AFTERNOON...ALONG WITH THE LOWER CIGS.

A LLJET WILL SET UP AND KEEP A STRONG ATLANTIC MOISTURE FEED OVER
OHIO VALLEY AND KEEP VSBYS QUITE LOW WITH BLSN. THIS HELPED KEEP
VSBYS ATYPICALLY LOW AROUND 1SM FOR THE BETTER PART OF THIS SNOW
EVENT BEGINNING IN THE AFTERNOON.

OUTLOOK...IFR/LIFR CIGS AND MVFR/IFR VSBYS EXPECTED THROUGH
SATURDAY. CIGS WILL LIFT TO MVFR LATE SATURDAY AND MAY PERSIST
INTO SUNDAY. MVFR CIGS/VSBYS POSSIBLE TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING UNTIL 6 PM EST SATURDAY FOR OHZ042-045-
     046-051>056-060>065-070>074-077>082-088.
     WINTER STORM WARNING UNTIL 6 PM EST SATURDAY FOR OHZ026-034-
     035-043-044.
KY...WINTER STORM WARNING UNTIL 6 PM EST SATURDAY FOR KYZ089>100.
IN...WINTER STORM WARNING UNTIL 6 PM EST SATURDAY FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...HAWBLITZEL
AVIATION...FRANKS
Hazardous weather outlook, Feb 5, 5:25 AM EST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
525 AM EST FRI FEB 5 2010

OHZ026-034-035-043-044-061030-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-
525 AM EST FRI FEB 5 2010

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-045-046-051>056-
060>065-070>074-077>082-088-061030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
525 AM EST FRI FEB 5 2010

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.

SITES

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

28 heavy snow. Local standard time, as filed.

Heavy Snow, Auglaize

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Auglaize forecast zone
Reported by
Department of Highways
Coordinates
40.561, -84.222 (the zone’s center; the record gives no point)

The county garage in Wapakoneta measured 9.5 inches of snowfall on the morning of the 6th.

Heavy Snow, Butler

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Butler forecast zone
Reported by
Department of Highways
Coordinates
39.439, -84.576 (the zone’s center; the record gives no point)

Seven inches of snow was measured in Okeana. The county garage in Hamilton and a spotter in Fairfield measured 6 inches of snow on the morning of the 6th. An observer in Hamilton also measured 5.9 inches, while an observer in Monroe came in with a 5 inch depth.

Heavy Snow, Champaign

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Champaign forecast zone
Reported by
Department of Highways
Coordinates
40.138, -83.769 (the zone’s center; the record gives no point)

The county garage in Urbana measured a foot of snow. A spotter in Saint Paris measured 10.3 inches.

Heavy Snow, Clark

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Clark forecast zone
Reported by
Trained Spotter
Coordinates
39.917, -83.784 (the zone’s center; the record gives no point)

The county garage in Springfield measured 11 inches of snow. A cooperative observer in Springfield measured 8.2 inches, while a spotter in New Carlisle measured 6 inches of snow.

Heavy Snow, Clermont

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Clermont forecast zone
Reported by
Trained Spotter
Coordinates
39.047, -84.152 (the zone’s center; the record gives no point)

A spotter in Batavia reported 4.8 inches of snow. The highway garage in Amelia reported 4.5 inches, while an observer in Goshen measured 4 inches.

Heavy Snow, Clinton

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Clinton forecast zone
Reported by
Official NWS Observations
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

The weather service office at Wilmington measured 7.8 inches of snowfall.

Heavy Snow, Darke

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Darke forecast zone
Reported by
Department of Highways
Coordinates
40.133, -84.619 (the zone’s center; the record gives no point)

The county garage in Greenville measured 14.8 inches of snowfall. A report from Versailles measured 9 inches.

Heavy Snow, Delaware

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Delaware forecast zone
Reported by
Trained Spotter
Coordinates
40.278, -83.005 (the zone’s center; the record gives no point)

A spotter in Delaware measured 8 inches of snowfall. The county garage in Delaware measured 7 inches.

Heavy Snow, Fairfield

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Fairfield forecast zone
Reported by
Department of Highways
Coordinates
39.752, -82.631 (the zone’s center; the record gives no point)

The county garage in Lancaster measured 13 inches of snowfall. A foot of snow was measured by an observer in Pickerington.

Heavy Snow, Fayette

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Fayette forecast zone
Reported by
Department of Highways
Coordinates
39.560, -83.456 (the zone’s center; the record gives no point)

The county garage in Washington Court House measured 5 inches of snowfall.

Heavy Snow, Franklin

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Franklin forecast zone
Reported by
Department of Highways
Coordinates
39.970, -83.009 (the zone’s center; the record gives no point)

Fourteen inches of snow was measured in Galloway, 11.4 inches in Westerville, 10.5 inches in Dublin, 10.3 inches in New Albany, and 9.5 inches was measured at the CMH international airport.

Heavy Snow, Greene

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Greene forecast zone
Reported by
Department of Highways
Coordinates
39.692, -83.890 (the zone’s center; the record gives no point)

Eight inches of snow fell at the county garage in Xenia.

Heavy Snow, Hamilton

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Hamilton forecast zone
Reported by
Trained Spotter
Coordinates
39.196, -84.543 (the zone’s center; the record gives no point)

Snowfall across the county ranged from 4.5 inches in Cincinnati and Montgomery, to 5.4 inches in Cheviot, to 7 inches in Dillonvale and Wyoming.

Heavy Snow, Hardin

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Hardin forecast zone
Reported by
Department of Highways
Coordinates
40.662, -83.659 (the zone’s center; the record gives no point)

The highway garage in Kenton measured 10 inches of snowfall, with a spotter in Kenton measuring 11 inches.

Heavy Snow, Highland

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Highland forecast zone
Reported by
Department of Highways
Coordinates
39.185, -83.601 (the zone’s center; the record gives no point)

The highway garage in Hillsboro measured 6.5 inches of snowfall.

Heavy Snow, Hocking

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Hocking forecast zone
Reported by
Trained Spotter
Coordinates
39.497, -82.479 (the zone’s center; the record gives no point)

Snowfall ranged from 5 inches near Laurelville and Logan, up to 13.2 inches four miles west of Rockbridge.

Heavy Snow, Licking

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Licking forecast zone
Reported by
Department of Highways
Coordinates
40.092, -82.483 (the zone’s center; the record gives no point)

Snowfall ranged from 12.6 inches in Saint Louisville, to 13 inches in Utica and at the county garage in Jacksontown.

Heavy Snow, Logan

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Logan forecast zone
Reported by
Trained Spotter
Coordinates
40.388, -83.766 (the zone’s center; the record gives no point)

Snowfall ranged from a foot at the county garage in Bellefontaine, to 14.2 inches in Zanesfield.

Heavy Snow, Madison

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Madison forecast zone
Reported by
Department of Highways
Coordinates
39.894, -83.400 (the zone’s center; the record gives no point)

Snowfall at the county garage in London was 11.5 inches.

Heavy Snow, Mercer

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Mercer forecast zone
Reported by
Department of Highways
Coordinates
40.540, -84.629 (the zone’s center; the record gives no point)

Snowfall at the county garage in Celina was 10 inches.

Heavy Snow, Miami

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Miami forecast zone
Reported by
Trained Spotter
Coordinates
40.053, -84.229 (the zone’s center; the record gives no point)

The observer in Piqua measured 10.5 inches of snowfall. Higher amounts of a foot were measured in Tipp City, and drifts were noted to be 4 feet deep in Alcony, where 13.5 inches of snow fell.

Heavy Snow, Montgomery

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Montgomery forecast zone
Reported by
Trained Spotter
Coordinates
39.755, -84.291 (the zone’s center; the record gives no point)

Snow ranged from 7 inches in Centerville at the south end of the county, to 12.5 inches in Brookville and Phillipsburg. The international airport DAY measured 11.1 inches, and 9 inches was measured at Farmersville and Vandalia.

Heavy Snow, Pike

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Pike forecast zone
Reported by
Department of Highways
Coordinates
39.077, -83.067 (the zone’s center; the record gives no point)

The county garage in Piketon measured 8 inches of snowfall.

Heavy Snow, Preble

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Preble forecast zone
Reported by
Department of Highways
Coordinates
39.742, -84.648 (the zone’s center; the record gives no point)

The county garage in West Alexandria measured 9 inches of snowfall.

Heavy Snow, Ross

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Ross forecast zone
Reported by
Department of Highways
Coordinates
39.338, -83.057 (the zone’s center; the record gives no point)

The county garage in Chillicothe measured 7 inches of snowfall, while the observer south of town measured 5.2 inches.

Heavy Snow, Shelby

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Shelby forecast zone
Reported by
Department of Highways
Coordinates
40.332, -84.205 (the zone’s center; the record gives no point)

The county garage in Sidney measured a foot of snowfall.

Heavy Snow, Union

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Union forecast zone
Reported by
Trained Spotter
Coordinates
40.299, -83.372 (the zone’s center; the record gives no point)

Snowfall in Marysville was measured at 13.5 inches. In Claibourne, 14 inches was measured and there were two foot drifts.

Heavy Snow, Warren

When
February 5, 8:00 AM EST to February 6, 1:00 PM EST
Where
Warren forecast zone
Reported by
Trained Spotter
Coordinates
39.428, -84.167 (the zone’s center; the record gives no point)

Snow ranged from 3.8 inches in the south at Landen and Kings Mills, to 4 inches in Mason, up to 6 inches at the county garage in Lebanon and 8.5 inches to the north in Springboro.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2010Every state in 2010This day in weather historyWarnings in Ohio, February 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 210731, 210732, 210733, 210734, 210735, 210736, 210737, 210738, 210739, 210740, 210799, 210800, 210801, 210802, 210803, 210804, 210805, 210806, 210807, 210808, 210809, 210810, 210811, 210812, 210813, 210814, 210815, 210816.